| Catalog Number |
SCCS1002 |
| Medical Device Problem Codes |
Circuit Failure (1089); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the biomed had the sensica device that the users stated was reading several hundred ml over limits and they attempted to reset the system, and the issue continued to reoccur, coming in for service under warranty.
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause identified is failed load cell ground cable.The device was evaluated upon receipt.Device has inaccurate readings.Replaced devices load cell ground cable and applied foam to the optical sensor.Testing was performed in accordance with sr-03-6469-0002.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Based on the results of this investigation, no additional actions are required.Corrections: d, e, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description